# SDR SWAA042076

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 30,232 hours, 25,860 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 3888
- Condition: Broken
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD GROUND SPOILER, OUTBOARD ACTUATOR FWD ATTACH POINT BROKEN.  REMOVED AND REPLACED LT WING GROUND SPOILER ACTUATOR PER MM.
